# SDR IPXA2016010897504

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,652 hours, 10,319 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: GE356
- Part serial: 356
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS1, LAVATORY MIRROR LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-21.
